| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced haziness, film, not clear and blurred vision.The iol was explanted in a secondary procedure for another lens.The clinical reason for explant was visual discomfort.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.10.The product was not returned.Product history records were reviewed, and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The replacement lens information was not provided.The manufacturer internal reference number is: (b)(4).